PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae - Vol 42, No 6 (2019)

Log in or Register to get access to full text downloads.

Remember me or Register

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Table of Contents

Articles

Some aspects of (non)functoriality of natural discrete covers of locales EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Richard N. Ball, Jorge Picado, Aleš Pultr 701-715
http://dx.doi.org/10.2989/16073606.2018.1485756
d-ideals, fd-ideals and prime ideals EMAIL FULL TEXT
DOWNLOAD FULL TEXT
S Safaeeyan, A Taherifar 717-732
http://dx.doi.org/10.2989/16073606.2018.1486338
The perimeter of uniform and geometric words: a probabilistic analysis EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Guy Louchard 733-748
http://dx.doi.org/10.2989/16073606.2018.1497723
Inducibility of topological trees EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Audace A.V. Dossou-Olory, Stephan Wagner 749-764
http://dx.doi.org/10.2989/16073606.2018.1497725
Ideal convergent subseries in banach spaces EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Marek Balcerzak, Michał Popławski, Artur Wachowicz 765-779
http://dx.doi.org/10.2989/16073606.2018.1497724
When separability of the space of ultra-extremal functions is preserved EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Collins Amburo Agyingi 781-801
http://dx.doi.org/10.2989/16073606.2018.1498037
A new factor theorem for absolute matrix summability EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Hikmet Seyhan Özarslan 803-809
http://dx.doi.org/10.2989/16073606.2018.1498407
Radius preserving (semi) regularities in banach algebras EMAIL FULL TEXT
DOWNLOAD FULL TEXT
H Raubenheimer, A Swartz 811-822
http://dx.doi.org/10.2989/16073606.2018.1501439
Note on non-D-rings EMAIL FULL TEXT
DOWNLOAD FULL TEXT
A Mimouni 823-830
http://dx.doi.org/10.2989/16073606.2018.1498406
Biderivations of the Galilean conformal algebra and their applications EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Zhaobo Ding, Xiaomin Tang 831-839
http://dx.doi.org/10.2989/16073606.2018.1498813


ISSN: 1727-933X
AJOL African Journals Online